# SDR DALA2016082906282

- Difficulty date: August 27, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 24,332 hours, 10,040 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RIGHT HORIZONTAL LEADING EDGE WITH A DENT.  DENT MEASURES APPROX. LENGTH 4" WIDTH 1.875" DEPTH 0.125" IT LOCATED 102" FROM INBOARD EDGE OF RT HORIZONTAL.  MAINTENANCE INSTALLED REPAIR PER SRM 55-10-01.
